# SDR QMLA2018101118110

- Difficulty date: October 10, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N430UH
- Make and model: Bell 430
- Aircraft serial: 49056
- Aircraft time: 8,262 hours, 29,189 cycles
- Engine: Allsn 250C40B
- Engine time: 6,949 hours, 17,591 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Mount
- Part number: 230031619101
- Condition: Cracked
- Location: Transmission
- Component: Transmission, Bell
- Component part number: 430040003117
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FOUND RIGHT HAND TRANSMISSION MOUNT ASSEMBLY P/N 230-031-619-101 CRACKED AT THE EAR FOR THE LATERAL ISOLATION MOUNT ATTACH POINT.
